Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 1

 
   

On Continuity of Soft Mappings

PP: 403-409
Author(s)
İdris Zorlutuna, Hatice Çakır,
Abstract
In this paper, we give some new characterizations of soft continuity, soft openness and soft closedness of soft mappings. We study restriction of a soft mapping and generalize the pasting lemma to the soft topological spaces. We also investigate the behavior of soft separation axioms under the soft continuous, open and closed mappings.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved